On quasipotential operators and Hamiltonian-admissible equations in the mechanics of infinite-dimensional systems

Necessary and sufficient conditions for an operator equation with a first time derivative to be representable in the form of a Hamiltonian-admissible equation are obtained. © 2015, Pleiades Publishing, Ltd.

Editors
-
Publisher
-
Number of issue
2
Language
English
Pages
554-555
Status
Published
Department
-
Number
-
Volume
92
Year
2015
Organizations
  • 1 Peoples Friendship University of Russia, ul. Miklukho-Maklaya 6, Moscow, 117198, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4516/